# SDR AALA20060999

- Difficulty date: November 7, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHT AT LEFT AFT DOOR INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY LIGHT AT LEFT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
